# SDR HYIA20140930001

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 34,049 hours, 30,227 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,436 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Condition: Loose
- Location: Rt Engine
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION IT WAS DISCOVERED THAT THE NR 1 MAIN THRU BOLT NUT HAD BACKED OFF THE STUD IN FRONT OF THE OIL COOLER ON N83PB RT ENG.  AS PRECAUTIONARY MEASURE THE RT ENG IS BEING CHANGED & SENT OUT FOR OVERHAUL.
